Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On weak compactness in $ L\sp 1(\mu, X)$


Authors: J. Diestel, W. M. Ruess and W. Schachermayer
Journal: Proc. Amer. Math. Soc. 118 (1993), 447-453
MSC: Primary 46E40
MathSciNet review: 1132408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a characterization of weak compactness in $ {L^1}(\mu ,X)$ and in more general Banach spaces of vector-valued measurable functions. Moreover, we slightly refine Talagrand's parametrized version of Rosenthal's $ {l^1}$-theorem and extend it to $ {L^1}(\mu ,X)$-bounded sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40

Retrieve articles in all journals with MSC: 46E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132408-X
PII: S 0002-9939(1993)1132408-X
Keywords: Bochner integrable functions, weak compactness
Article copyright: © Copyright 1993 American Mathematical Society